# SDR DALA2022081705579

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 90,833 hours, 23,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CREW REPORTS DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS ON GIRT BAR. REMOVED DEBRIS DOOR CHECKS GOOD B757 AMM 25-66. (9023062)
